# SDR CALA2025090808587

- Difficulty date: September 6, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 112,696 hours, 26,501 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 141N2800179
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER RADOME HOLD SUPPORT BRACKET REMOVED, FOUND A GOUGE A T BULKHEAD FRONT FACE SKIN BS 200 LBL 15.   ACCOMPLISHED REPAIR ON FWD BULKHEAD FRONT FACE SKIN WITH NO DEVI ARIOUS PER VT MAE EA 757-5310-13-A4089 REV- AND EC/RA #5310-0868 9. DIP BY PAGES CREATED PER PART 1 STEP 2 AND 3 OF EC/RA #5310-0 8689 LP:6164604 LP:6164634 REF:NR 130442 AND SFR#1241.
